CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Yang-Z"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Number of items: 8.

Yang, Z. and Washenfelder, R. A. and Keppel-Aleks, G. et al. (2007) New constraints on Northern Hemisphere growing season net flux. Geophysical Research Letters, 34 (12). Art. No. L12807. ISSN 0094-8276. https://resolver.caltech.edu/CaltechAUTHORS:20140702-100545630

Washenfelder, R. A. and Toon, G. C. and Blavier, J.-F. et al. (2006) Carbon dioxide column abundances at the Wisconsin Tall Tower site. Journal of Geophysical Research D, 111 (D22). Art. No. D22305. ISSN 0148-0227. https://resolver.caltech.edu/CaltechAUTHORS:20140702-071659164

Wong-Ng, W. and Cook, L. P. and Su, H. B. et al. (2006) Phase Transformations in the High-Tc Superconducting Compounds, Ba_2RCu_3O_(7–δ) (R = Nd, Sm, Gd, Y, Ho, and Er). Journal of Research of the National Institute of Standards and Technology, 111 (1). pp. 41-55. ISSN 1044-677X. PMCID PMC4654609. https://resolver.caltech.edu/CaltechAUTHORS:20110623-113606109

Yang, Z. and Wennberg, P. O. and Cageao, R. P. et al. (2005) Ground-based photon path measurements from solar absorption spectra of the O_2 A-band. Journal of Quantitative Spectroscopy and Radiative Transfer, 90 (3-4). pp. 309-321. ISSN 0022-4073. https://resolver.caltech.edu/CaltechAUTHORS:20140703-101456060

Deser, S. and Yang, Z. (1990) Is topologically massive gravity renormalisable? Classical and Quantum Gravity, 7 (9). pp. 1603-1612. ISSN 0264-9381. https://resolver.caltech.edu/CaltechAUTHORS:20180511-155245514

Deser, S. and Yang, Z. (1990) Inconsistency of spin 4-spin 2 gauge field couplings. Classical and Quantum Gravity, 7 (8). pp. 1491-1498. ISSN 0264-9381. https://resolver.caltech.edu/CaltechAUTHORS:20180511-155639688

Deser, S. and Yang, Z. (1989) A remark on the Higgs effect in presence of Chern-Simons terms. Modern Physics Letters A, 4 (22). pp. 2123-2124. ISSN 0217-7323. https://resolver.caltech.edu/CaltechAUTHORS:20161220-161053575

Deser, S. and McCarthy, Jim and Yang, Z. (1989) Polynomial formulations and renormalizability in quantum gravity. Physics Letters B, 222 (1). pp. 61-65. ISSN 0370-2693. https://resolver.caltech.edu/CaltechAUTHORS:20161220-161053820

This list was generated on Thu Sep 24 14:17:23 2020 PDT.